# SDR SWIA971356

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 6225812004
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 AHRS FAILURE IN FLIGHT, NO GYRO ON FO SIDE.  RETURNED TO SLC.  MEL 12-30-98.  REMOVED AND REPLACED NUMBER 2 RIGHT FLUX DETECTOR AND ADJUSTED SYSTEM.  WORK DONE IAW MM 34-21-03.  OPS CHECKS GOOD.
